# SDR VNAA2016020700013

- Difficulty date: February 7, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 29,623 hours, 29,630 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED OXYGEN LOW PRESSURE CAUTION MESSAGE IN FLIGHT.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, SERVICED CREW OXYGEN SYS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
